# SDR CEVR004

- Difficulty date: December 27, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: WABH12
- Part serial: NONE
- Condition: Burst
- Location: Life Preserver
- Component: Life Preserver, Eaaeromarine, KSE35L8
- Component part number: P0723E105P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE YEARLY INSPECTION OF THE LIFE VEST, THE WATER ACTIVATED BATTERY FOR THE LOCATING LIGHT HAD EXPANDED & BURST OPEN. THIS MADE THE LIGHT INOPERABLE. ACCORDING TO THE EAM  SERVICE INFORMATION SIL-25-104 ,THIS VEST COULD HAVE A INSPECTION INTERVAL OF FIVE YEARS, WHICH MEANT THE LIGHT COULD HAVE BEEN INOPERATIVE FOR FOUR YEARS.
